| Model Number |
8045-64-15SK |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Event or Problem Description
Doctor reports three out of six ordered legacy dentistry smart packs were received opened and missing parts with writing on label.This was identified before use.There was no patient involvement.There have been no other reported events for this part and lot number.